# SDR FDEA201609263366

- Difficulty date: September 26, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 5,647 hours, 2,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Dented
- Location: Bs 1398
- Part time: 5,647 hours, 2,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1398 BETWEEN STRINGERS 34-35L.  COMPLIED WITH  EA H-5330-T0328464 P1.  FABRICATED A REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR.
